| Model Number |
AUGMENTED VAULTLOCK DRILL GUIDE, M 25R |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 2/28/2023, it was reported by a sales representative via sems that an ar-9215-1-03 universal quick connect handle snapped off and got stuck inside an ar-9231-02ag-25r glenoid drill guide.Nothing broke inside the patient, and the case was completed successfully without further issues.This was discovered during an eclipse tsa procedure on (b)(6) 2023.Additional information received on 2/23/2023: case was completed by utilizing a mallet and poly tipped impactor to gently secure glenoid drill guide in glenoid.The 6mm superior drill was drilled and held the guide in place.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is confirmed.Upon visual evaluation, some abrasion marks were noted on the device.Also, the laser mark faded.Functional testing was performed and noticed the device did not work as required.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.